# SDR 08FDEA02906

- Difficulty date: July 15, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 39,068 hours, 27,929 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ptu
- Part number: 571191
- Part serial: MX608018
- Condition: Leaking
- Location: Hyd System
- Part time: 3,484 hours, 2,208 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, S, J
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE AT FL370 GOT ECAM WARNING FOR GREEN HYD RESV LOW RESV QUANTITY ON ECAM WAS IN THE RED.  PRESSURE INDICATED ZERO.  DIVERTED TO KPHX.  GEAR EXTENDED BY GRAVITY.  REMOVED AND REPLACED GREEN YELLOW POWER TRANSFER UNIT PER MM 29-23-11-4.  REQUIRES BLEEDING, OPS AND LK CHECK PER STEP D.10.  REMOVED AND REPLACED NR 1 ENG GREEN SYSTEM HYDRAULIC PUMP PER M/M 29-11-32-4 AND PUMP CASE DRAIN FILTER PER M/M 29-11-36-4 LEAK AND OP'S CHECK GOOD.
